Paracip-650 Tablet 10's
Manufactured By Cipla Ltd
Composition Paracetamol 650mg
Rs 18.46
MRP 22.51
(18% OFF)
Includes all taxes
Click here to view Alternate brands
100% Authentic
Products
Free
Shipping*
Products
Return Policy
Description:
- Paracip-650 Tablet contains Paracetamol 650mg used to bring down fever
- It is also used as a pain reliever or analgesic for toothache, body pain, headache, painful menstrual periods, migraine, arthritis, osteoarthritis pain, musculoskeletal pain, surgery pain
- Chemical Class: P-Aminophenol Derivative
- Addictive Drug: No
- Therapeutic Class: Pain Analgesics
- Action Class: Analgesic & Antipyretic
- Store in a dry & dark place, at a temperature below 30°C
- Keep out of children and pets
Paracip-650 Tablet Uses:
- Treatment of Pain relief and to reduce fever
Paracip-650 Tablet composition:
Interactions / Warnings:
- Drinking alcohol while taking a Paracip-650 Tablet can increase the risk of liver damage
- It is important to let your doctor know about all medications you are taking, including prescription and over-the-counter medications, to avoid potential drug interactions
- Avoid smoking while taking Paracip-650 Tablet
- Avoid driving or if you want to do any work with concentration before taking Paracip-650 Tablet
Inform your doctor if you take any of the following medicines before using Paracip-650 Tablet
- Blood Thinner Tablets
- Cholesterol-controlling drugs
- Pain Killers like Aspirin
- Vomiting or Sickness medicines
Pregnancy interaction:
Paracip-650 Tablet is unsafe during pregnancy or breastfeeding when taken as directed. It is important to speak with a doctor before taking any medications during pregnancy or breastfeeding
Expert advice:
- Follow the dosage instructions as prescribed by your doctor
- Use Paracetamol for the intended purpose of relieving pain or reducing fever
- If you miss a dose and it is almost time for your next scheduled dose, skip the missed dose and follow your regular schedule
- Do not take more than the recommended dose of Paracetamol, as it can lead to serious liver damage or even death
- Do not use Paracetamol for a prolonged period of time without consulting with your doctor
- Do not give Paracetamol to children under 2 years of age without consulting with your doctor
- Take Paracip-650 Tablet if you are allergic to it or any of its ingredients
Paracip-650 Tablet Side Effects:
- Nausea and vomiting
- Stomach pain or discomfort
- Diarrhea
- Constipation
- Headache
- Dizziness or lightheadedness
- Skin rash or hives
- Allergic reactions, including difficulty breathing or swelling of the face, lips, tongue, or throat
- Liver damage (if taken in excessive amounts or for a prolonged period of time)
If you experience any symptoms after taking Paracip-650 Tablet, contact your doctor immediately
How to use Paracip-650 Tablet :
Take the Paracip-650 Tablet as instructed by your doctor. Swallow the tablet whole with a full glass of water. Do not crush or chew the tablet
How Paracip-650 Tablet works:
Paracip-650 Tablet contains Paracetamol 650mg is a pain reliever and fever reducer that works by blocking the production of certain chemicals in the body that causes pain and fever
It inhibits the production of prostaglandins, which are chemicals that the body produces in response to injury or illness that causes inflammation, pain, and fever
Paracetamol is believed to work primarily in the central nervous system, where it blocks the production of prostaglandins in the brain and spinal cord
It may also have some effect on prostaglandin production in other parts of the body, such as the stomach and intestines
Paracetamol does not have anti-inflammatory effects like these medications, so it may not be as effective for certain types of pain, such as those caused by inflammation
Faq:
Q: Can the Paracip-650 Tablet cause an allergic reaction?
Yes, in rare cases, paracetamol can cause an allergic reaction that can result in symptoms such as skin rash, itching, swelling, difficulty breathing, and anaphylaxis. consult your doctor
Q: Can a Paracip-650 Tablet be used for treating a headache?
Yes, Paracip-650 Tablet can be used to treat a headache. For information contact your doctor
Q: Can a Paracip-650 Tablet be used for treating a cough?
No, Paracip-650 Tablet is not effective for treating a cough. It is used primarily to relieve pain and reduce fever
Q: What is Paracetamol 650 mg used for?
Paracetamol 650mg is commonly used to relieve mild to moderate pain and reduce fever
Medicine disease interaction:
- Paracetamol has been reported to cause hemolysis (destruction of red blood cells) in people with a genetic condition called G6PD deficiency. It is important to speak with your doctor before taking Paracetamol 650mg
- Inform your doctor, if you have liver disease or a history of liver disease before taking the Paracip-650 Tablet
- If you have kidney disease before taking Paracip-650 Tablet, consult your doctor
Country of origin: India
Manufacturer/Marketer Address: Cipla House, Peninsula Business Park, Ganpatrao Kadam Marg, Lower Parel, Mumbai-400013
Disclaimer : The content on KauveryMeds.com is only for informational purposes. Always consult a professional medical practitioner regarding any health or medical conditions and their respective diagnosis or treatment. Follow your doctor's advice and do not disregard it because of something you have seen or read on this website. Buy medicines with a proper prescription given by your doctor. We don't process requests for Schedule X and other habit-forming drugs as per the Drugs and Cosmetics Act, 1940 and Drugs and Cosmetics Rules, 1945[removed][removed]
Rs 18.46MRP 22.51
18% OFF